# SDR DL76S080163

- Difficulty date: February 1, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 63,229 hours, 29,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35214
- Condition: Damaged
- Location: Fs 522-544
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN BLENDS/STA 522-540 AND STR 27R-32R.
